# SDR AALA20130530020

- Difficulty date: May 30, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLET PLENUM AFT WALL INBD ATTACHMENT ANGLES DISTORTED FROM CORROSION.  REPLACED ANGLES IAW DWG 353A2000 AND 3532040, SRM 51-30-01 AND 51-40-02.
